Full Text: PDF
Volume 2, Issue 1, 30 April 2020, Pages 101-107
Abstract. Given a set-valued nonexpansive mapping which acts on a metric space, we study the convergence of its inexact iterates to its attracting sets in the case where the errors are summable. In particular, we extend the results which are known to the case for single-valued nonexpansive self-mappings on metric spaces.
How to Cite this Article:
Simeon Reich, Alexander J. Zaslavski, Inexact orbits of set-valued nonexpansive mappings with summable errors, J. Appl. Numer. Optim. 2 (2020), 101-107.